# SDR DHL2003801084

- Difficulty date: July 13, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: 12840
- Condition: Inoperative
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT NR 10 MAIN CARGO DECK SMOKE DETECTOR WOULD NOT TEST.  TRANSFERRED TO DMI NR 13532 IAW MEL 26-6 CAT. "C" PLACARDS INSTALLED. REF. DMI NR 13532 ON PREFLIGHT NR 10 MAIN CARGO DECK SMOKE DETECTOR WOULD NOT TEST.  REPLACED NR 10 SMOKE DETECTOR UNIT IAW M/M 26-10-00.  THIS CLEARS DMI NR 13532 NR 10 SMOKE DETECTOR TESTS OK IAW M/M 26-10-00.
